# SDR REXA2017090900988

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 26,824 hours, 24,274 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET WENT OFF FOR ABOUT 5 MINS, NOTED AFTER TURNING OFF APU GEN.  PERFORMED OPS TEST OF THE LAV SMOKE DETECTION SYSTEM IAW CRJ 200 AMM 26-16-01. OPS TEST GOOD.
